# SDR DXTA2022112274190

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 6,720 hours, 5,258 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE ENGINE START, AFTER CLOSING MAIN CABIN DOOR, RED PASSENGER DOOR WARNING REMAINED ILLUMINATED. DOOR LOCK FLAGS (2) ARE NOT VISIBLE ON MAIN CABIN DOOR.   FOUND HARNESS FOR MED AIRSTAIR LIGHT NOT PROPERLY ROUTED AND GROMMET NOT IN PLACE. ADJUSTED HARNESS AND RESET GROMMET. INSTALLED MED AIRSTAIR AND LININGS PERFORMED FURTHER OPERATIONAL CHECKS OF MED. ALL OPERATIONAL CHECKS SATISFACTORY MECHANICALLY AND ELECTRICALY. NO FURTHER DEFECTS NOTED AT THIS TIME. IAW  AMM 52-14-00-400-801-A
